On distance-based topological invariants of Isaac graphs

Raghavendra A. Bhat, Audace A.V. Dossou-Olory, Prasanna Poojary, Badekara Sooryanarayana

Research output: Contribution to journalArticlepeer-review


Let G be a simple connected graph. The Wiener index of G is the sum of the distances between all unordered pairs of vertices in G. In this paper we derive formulas for the Wiener index and two other Wiener-types such as Schultz and hyper-Wiener indices in the class of chemical compounds whose hydrogen-suppressed molecular graphs are isomorphic to an Isaac graph.

Original languageEnglish
Pages (from-to)683-688
Number of pages6
JournalPalestine Journal of Mathematics
Issue number1
Publication statusPublished - 2023

All Science Journal Classification (ASJC) codes

  • Mathematics(all)


Dive into the research topics of 'On distance-based topological invariants of Isaac graphs'. Together they form a unique fingerprint.

Cite this